# SDR ASOA2013052803679

- Difficulty date: May 9, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,450 hours, 19,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625.3 INTERCOSTAL, CRACKED IN CORNER RADIUS OF THE AFT END APPROX .5 INCH L.   REMOVED INTERCOSTAL  IAW SRM 51-42-06, 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL  IAW SRM 51-40-11.
